Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

michael26

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    oregon

Recent Profile Visitors

1740 profile views
  1. Hey guys. I am almost one month post tane and I am noticing some pimples one like one zit... but i'm not sure if it's just my hormones cause i had my period or just all the shit i've been eating cause i started getting depressed again cause i went off all my anti depressant meds. (But don't worry i just restarted zoloft a week ago so i feel the desire to take care of myself again.) I was just wondering if this can be a normal thing... i thought my skin would stay like it was when i was on the
  2. LOL! you guys wanna know something? I just stopped kissing my BF as much, drank more water, and kept applying vaseline and aquafor like crazy and i am almost all better!!! Seriously, i'm sorry for whining! I haven't gotten a zit or broken out in months and I am so happy i could crap myself!!! Thanks for being there you guys!! really, i would have gone through a lot more for this smooth soft skin! IT ROCKS!!! I feel like i could be a model (almost) now!!!
  3. UPDATE!!!! Now that i am just making sure to use really good lotion and good cosmetics my skin is great! it's now the skin i have always wanted! i am so glad i wasn't scared and went for it when it came to going on accutane! it is true about the drinking plenty of water and a good diet! make sure you take care of your body and the medication will pay off!! Good luck everyone! i am so excited to be done with my dosing!
  4. Thanks for your help everyone! You wanna know the funniest thing is when i complained to my derm he just told me to basically suck it up and deal with it because its pretty much worth it for smooth skin. But hey i'm almost done and seriously the only bad side effect was dry, peeling lips. Which really isn't bad.
  5. Hi everyone i know i haven't visited in a while but wanted to let you all know things are going great. I'm just about done with the sixth month. I have about two more derm appt's then i'm done! Me so happy! The only thing i noticed that i don't like a little is my skin is so clear i can see all the previous damage from my breakouts and picking. Yep my pores are kinda large and some are funny looking. I'm almost positive that i notice my pores more than anyone else though. Just wanted everyo
  6. When will my lips stop peeling so bad? I mean i guess it could be worse but damn! I can harldy kiss my boyfriend anymore cause they are so raw. I think I have a month and a half left before I am done. Oh and yes I am using lip stuff constantly. Mostly vaseline and aquafor. (like 30 times a day! no kidding!) Thanks in advance for any suggestions or answers.
  7. I drink on accutane sometimes and i'm fine the next day and my derm doesn't say not to. It does make me terribly dehydrated and that can cause problems. Be careful cause it's summer so it's hot and then alcohol is a diuretic which pretty much pulls water from your body and tells it to get rid of it. Besides accutane generally makes us so dry to begin with.
  8. Hey guys i've AWOL for a while but now i'm back I hope every one is doing well. I am doing so well on the accutane. NONE OF THE HORROR STORIES ARE TRUE!! I admit that some people may have bad reactions to it but if your pretty normal and take good care of yourself you'll be fine I admit I have been having trouble with the maintaining a low fat diet sometimes because pizza is one of my favorite foods and everyone is summer partying so its hard to eat clean all the time. I'm getting my braces pu
  9. wow i'm shocked. you know better. just tell your doctor the whole truth! this a life we're dealing with.
  10. OMG! don't worry. i bet most people just notice anything more when they are on accutane so when the normal amount of hair falls out they freak out and blame it on the drug. the only thing about my hair since starting accutane is i have more! yep my brows are growing in faster and my hair on my head is normal as always a pain in the ass but i love it. rock on people! oh and don't do what i notice most people including me did when i started the drug... over educate yourself... if you read enough
  11. OMG! don't worry. i bet most people just notice anything more when they are on accutane so when the normal amount of hair falls out they freak out and blame it on the drug. the only thing about my hair since starting accutane is i have more! yep my brows are growing in faster and my hair on my head is normal as always a pain in the ass but i love it. rock on people! oh and don't do what i notice most people including me did when i started the drug... over educate yourself... if you read enough
  12. i have been tanning on accutane (40 mg BID) and i have been fine. i get darker faster now so be sure to take it with VERY little baby steps and see how your skin reacts. i am also half vietnamese so it helps cause i turn olive instead of most people who will just get red. my derm is also a believer that its normal for people to get a certain amount of healthy sun exposure. its natural and we need it to produce vitamin d and not get the seasonal blues. (like i do every year) anyways, the choic
  13. hello everyone. i have reading/ visiting a lot since starting my clavaris. i have noticed that most ppl are only taking their doses once a day. ...and that it seems kinda low compared to mine. (okay so i'm gonna tell you my weight... no laughing) i'm 5'6" and 135 pounds and my derm has me taking 40mg twice a day. is that a lot? i'm feeling fine. (did have a hypotension scare but was due to cymbalta) only side effects i dry lips and burn a little easier in sun/ tanbed. i appreciate everyone's
  14. if your that unhappy then two words: second opinion
×